# SDR C2XA09RI118

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 15,527 hours, 8,196 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 81662410
- Part serial: 200209171
- Condition: Inoperative
- Location: Bleed System
- Part time: 102,777 hours, 5,488 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED BLEED 1 LOW TEMP INDICATION ON EICAS. CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY. MX REMOVED AND REPLACED THERMOSTAT AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
